Shape theory and covering spaces

  • R. H. Fox
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 375)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    R. H. Fox, On Shape, Fund. Math., 74, (1972), 47–71.MathSciNetMATHGoogle Scholar
  2. 2.
    M. E. Bozhüyük, Introduction to Trope Theory, Princeton Ph.D. Thesis, 1971.Google Scholar
  3. 3.
    A. Zabrodsky, Pacific J. Math., 14 (1964), 1489.MathSciNetCrossRefGoogle Scholar
  4. 4.
    W. S. Massey, Algebraic Topology, An Introduction, Harbrace, 1967, Example 8.3 on p. 167–169.Google Scholar
  5. 5.
    P. J. Hilton and S. Wylie, Homology Theory, An Introduction to Algebraic Topology, Cambridge University Press, 1960.Google Scholar

Copyright information

© Springer-Verleg 1974

Authors and Affiliations

  • R. H. Fox

There are no affiliations available

Personalised recommendations